Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Traumatic Brain Injury, memory loss and focus problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Alzheimer's
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   First off its perception drug related not drug abuse, I'm 26yo M 5ft 7in 185 muscular in
PRIOR MEDICAL HISTORY... I am currently very active and physically fit due to the. As a child I was diagnosed with ADHD and was prescribed Ritalin. "Probably from siting on my butt playing video games all day" After I joined the Army i quit my dose because running around all day slowed me down without the requirement of pills, Being active instead of playing video games will fix all modern day kids that parents just want to give a pill instead of playing catch with JUST A SIDE NOTE!!! I have no history in my family or myself of heart problems. I was recently prescribed a low 15mg dose of Adderall XR "by request due to reading up about the addiction problems". I just started these Meds and have been on them for TWO days now. This is the only medication that I am on, you have to fight me to take a aspirin, The Instructions read take 1 to 2 in the morning on full stomach as well as the afternoon if needed. NOW THE CURRENT HISTORY , Well in the I do route clearance and I just returned from my forth tour in , I have now been diagnosed with Traumatic Brain Injury from about 20 IED explosions and a gunshot wound to the head. This has caused sever memory and focus problems, :"Its legit I'm still off of the game systems". And don't worry God HAS HAD MY BACK it could be a lot worse. However TBI by no means causes your heart to race" I have no other mental problems, or physical disability's. I was told by my ", AND I SAY AGAIN DOCTOR" that what I am going to describe is normal. At the end of the past two days when laying down my heart races to about 90-97 heart beats per min POUNDING HARD and slows to around 59 to 65 BPM POUNDING HARD, Is this normal??? I don't want my heart to explode but do need Adderall for medical
User :   reasons, ask my wife she is getting mad that I forget to put down the toilet seat AND TAKE OUT THE TRASH.
User :   are you there
Doctor :   Hi
Doctor :   Let me read your query
User :   hi ill let you read that and stand by
Doctor :   Ok
Doctor :   Thanks for that
User :   also i'm real jittery and ancy, I tracking that these are side effects. How long will it take to be on this medication and be able to sleep at night? Instead of waiting to crash
Doctor :   Do tell me what is your concern in brief?
User :   my heart racing like this from 3 15mg pills today 1 pill at 9am and 2 pills1pm time is currently 257 and its still going on, as well as is this a good medication that the has put me on with the TBI
Doctor :   Ok
Doctor :   Is this the first time it is happening?
User :   it happened yesterday and today these are the first days I have been on it like stated beofre
User :   before
Doctor :   Ok
Doctor :   This can be handled
Doctor :   but you shall need immediate medical attention
Doctor :   as it is very high
Doctor :   you will need certain medication
Doctor :   via injections
Doctor :   to help your heart rate calm down
User :   its down to around 80 now just hard beating
Doctor :   Ok
Doctor :   Have you checked your BP?
User :   ive been laying down taking long deep breaths, im just wondering if it will continue with use or if this is going to happen every day
Doctor :   Ok
Doctor :   This can happen due to 2 main reason
User :   yes, 80bpm and i am qualified
Doctor :   though there are other reason as well
Doctor :   2 common ones are
Doctor :   anxiety first
Doctor :   and heart problems next common
User :   no history in family
User :   i would be the first we live to be around 104 107 on each side
Doctor :   Ok
Doctor :   That is really good to hear
User :   also do you think this is a proper perscription for TBI memory loss and focus problems, I have had very bad experiences with doctors
Doctor :   Yes, it has been prescribed rightly
User :   because i reported my symptoms to them and they replied with its normal
Doctor :   If you have further queries, then I suggest you to consider consulting our Neurologist
User :   ok
Doctor :   I shall give you the link
User :   thanks
Doctor :   WWW.WWWW.WW
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor